# SDR UPS08852686

- Difficulty date: July 7, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT LWR FUSE AFT OF THE E&E DOOR APPROX. STA 70.  STARTED ECA FORM 011382. INSTALLED TIME LIMITED REPAIR IAW EO DC8-5330-29905A.  ALL WORK PERFORMED ON ECA FORMS 011382 AND 011385. REPAIR DEFERRED FOR 24 MONTHS.
